# SDR DALA2022012700550

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 SCRATCHES AROUND CUT OUT OF ACCESS PANEL 532FZ AT LH WING FUEL TANK. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00573: CUT OUT OF ACCESS PANEL 532FZ AT LH WING FUEL TANK WAS REPAIRED PER ERA 596490-14 REV. ORIG. SECTION 1. (2099272)
